Convex Bodies and Convexity on Grassmann Cones.

H. Busemann; G. Ewald; G.C. SHEPHARD

Mathematische Annalen (1963)

  • Volume: 151, page 1-41
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Busemann, H., Ewald, G., and SHEPHARD, G.C.. "Convex Bodies and Convexity on Grassmann Cones.." Mathematische Annalen 151 (1963): 1-41. <>.

author = {Busemann, H., Ewald, G., SHEPHARD, G.C.},
journal = {Mathematische Annalen},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {1-41},
title = {Convex Bodies and Convexity on Grassmann Cones.},
url = {},
volume = {151},
year = {1963},

AU - Busemann, H.
AU - Ewald, G.
TI - Convex Bodies and Convexity on Grassmann Cones.
JO - Mathematische Annalen
PY - 1963
VL - 151
SP - 1
EP - 41
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.